# SDR SIMA20121018005

- Difficulty date: October 18, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 25,451 hours, 18,387 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463513E0097
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3677 THE CREW REPORTED THAT SHORTLY AFTER TAKEOFF AND GEAR RETRACTION THEY RECEIVED A GEAR DISAGREE EICAS MESSAGE.  THE CREW CHECKED THE HYDRAULIC SYNOPTIC PAGE AND NOTED THAT FLUID FROM SYSTEM NR 3 WAS GONE.  LEFT MAIN AND NOSE GEAR WAS UP RIGHT MAIN SHOWED DOWN.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO LAX.  THE CREW COMPLIED WITH EPC CHECKLIST MANUALLY EXTENDED GEAR AND CONTINUED A NORMAL UNEVENTFUL LANDING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND HYDRAULIC LINE LEAKING ON RIGHT MAIN LANDING GEAR RETRACT ACTUATOR.  REMOVED AND REPLACED AFT HYDRAULIC LINE AT RIGHT MAIN LANDING GEAR RETRACT ACTUATOR IAW CRJ 700 AMM 20-21-00.  THE LEAK CHECK AND GEAR SWING CHECK WAS GOOD.  INSPECTED ALL NR 3 HYD FILTERS FOR PINS THAT MY HAVE POPPED.  NONE WERE FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
